# SDR CALA2019041900615

- Difficulty date: April 18, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 62,415 hours, 24,806 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53112171200
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTO PROBE INSPECTION OF DOUBLE JOGGLE SHOW S CRACK INDICATION AT DOOR STOP #7 LOCATION (UPPER LOCATIONS) RH SIDE, 3RD FASTENER OF AFT COLUMN INTERIM REPAIR PERFORMED PER PART 1 OF ECRA 5311-02125.
